Show simple item record

dc.creatorCuevas-Maraver, Jesús
dc.creatorKhare, Avinash
dc.creatorKevrekidis, Panayotis G.
dc.creatorXu, Haitao
dc.creatorSaxena, Avadh
dc.date.accessioned2015-12-15T12:22:35Z
dc.date.available2015-12-15T12:22:35Z
dc.date.issued2015
dc.identifier.citationCuevas-Maraver, J., Khare, A., Kevrekidis, P.G., Xu, H. y Saxena, A. (2015). PT -Symmetric dimer in a generalized model of coupled nonlinear oscillators. International Journal of Theoretical Physics, 54 (11), 3960-3985.
dc.identifier.issn0020-7748es
dc.identifier.issn1572-9575es
dc.identifier.urihttp://hdl.handle.net/11441/32000
dc.description.abstractIn the present work, we explore the case of a general PT -symmetric dimer in the context of two both linearly and nonlinearly coupled cubic oscillators. To obtain an analytical handle on the system, we first explore the rotating wave approximation converting it into a discrete nonlinear Schr¨odinger type dimer. In the latter context, the stationary solutions and their stability are identified numerically but also wherever possible analytically. Solutions stemming from both symmetric and anti-symmetric special limits are identified. A number of special cases are explored regarding the ratio of coefficients of nonlinearity between oscillators over the intrinsic one of each oscillator. Finally, the considerations are extended to the original oscillator model, where periodic orbits and their stability are obtained. When the solutions are found to be unstable their dynamics is monitored by means of direct numerical simulations.es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherSpringeres
dc.relation.ispartofInternational Journal of Theoretical Physics, 54 (11), 3960-3985.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectOscillatorses
dc.subjectPT-symmetryes
dc.subjectStabilityes
dc.subjectPeriodic orbitses
dc.titlePT -Symmetric dimer in a generalized model of coupled nonlinear oscillatorses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/acceptedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Física Aplicada Ies
dc.relation.publisherversionhttp://dx.doi.org/10.1007/s10773-014-2429-6es
dc.identifier.doi10.1007/s10773-014-2429-6es
dc.journaltitleInternational Journal of Theoretical Physicses
dc.publication.volumen54es
dc.publication.issue11es
dc.publication.initialPage3960es
dc.publication.endPage3985es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/32000

FilesSizeFormatViewDescription
IJTP_Cuevas_2015_PT-Symmetric_ ...1.123MbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional